# SDR JIKA201802220001

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N152AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC520
- Aircraft time: 27,321 hours, 13,069 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Fitting
- Condition: Leaking
- Location: Feathering Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED DURING CLIMB, THAT THE RIGHT ENGINE OIL PRESSURE BEGAN TO FLUCTUATE AND THEN RECEIVED A LOW OIL PRESSURE WARNING ANNUNCIATION. FOLLOWED PROCEDURES AND PERFORMED AN IN-FLIGHT SHUTDOWN OF THE RIGHT ENGINE. DECLARED AN EMERGENCY AND LANDED BACK AT DEPARTURE WITHOUT INCIDENT.   MAINTENANCE INSPECTED THE RIGHT ENGINE AND DISCOVERED THE UN-FEATHERING OIL PUMP FITTINGS TO BE SOURCE OF THE OIL PRESSURE LOSS. MAINTENANCE REMOVED AND REPLACED THE FITTINGS WITH NEW AND INSTALLED NEW O-RINGS. PERFORMED GROUND RUNS WITH NO LEAKS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
